# SDR ASAA2025062459455

- Difficulty date: June 24, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 51,944 hours, 18,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, LOWER SILL WEB HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED FW PIT LOWER SILL WEB IAW B737-800 SRM 51-40-02-0G-0W- 1 1/2" O= .045 R=- .038 L= 2" D= .007.
